# SDR DXTA2024062812202

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 4,916 hours, 3,158 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN HEAVY BRAKING APPLIED,  BRAKES MAKE A VERY LOUD SOUND & RESONATES THROUGH ACFT.  ACFT PULLED SLIGHTLY LT ON TOUCHDOWN BRAKING.  SPUN WHEELS BY HAND, DID NOT NOTE ANY ABNORMAL NOISES. REMOVED NR 1 & 2 WHEEL ASSY'S.  VISUALLY INSPECTED BOTH BRAKE PACKS, FOUND NO DISCREPANCIES WITH THE BRAKES ON VISUAL INSPECTION.  REINSTALLED NR 1 & 2 MAIN TIRES BACK ONTO AIRCRALT. PERFORMED BRAKE BLEED & SERVICED HYD RESERVOIR. PERFORMED BRAKE OPS CHECKS WITH NO DEFECTS NOTED & REMOVED ACFT FROM JACK. WITH MCC DIRECTION PERFORMED TAXI CHECKS TO VERIFY BRAKE SYS MAKING MULTIPLE RT & LT TURNS WITH ZERO ABNORMAL SOUNDS & NO PULLING NOTED. MAINT PERFORMED IAW AMM 12-10-30, 32-40-05, & 32-42-00.
